Ranges of a -homogeneous operators and their perturbations

Pavel Drábek

Časopis pro pěstování matematiky (1980)

  • Volume: 105, Issue: 2, page 167-183
  • ISSN: 0528-2195

How to cite


Drábek, Pavel. "Ranges of $a$-homogeneous operators and their perturbations." Časopis pro pěstování matematiky 105.2 (1980): 167-183. <http://eudml.org/doc/21424>.

author = {Drábek, Pavel},
journal = {Časopis pro pěstování matematiky},
keywords = {Leray-Schauder degree; boundary value problems; weak solution; ordinary differential equations},
language = {eng},
number = {2},
pages = {167-183},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Ranges of $a$-homogeneous operators and their perturbations},
url = {http://eudml.org/doc/21424},
volume = {105},
year = {1980},

AU - Drábek, Pavel
TI - Ranges of $a$-homogeneous operators and their perturbations
JO - Časopis pro pěstování matematiky
PY - 1980
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 105
IS - 2
SP - 167
EP - 183
LA - eng
KW - Leray-Schauder degree; boundary value problems; weak solution; ordinary differential equations
UR - http://eudml.org/doc/21424
ER -


  1. F. E. Browder, Problemes nonlineaires, Les presses de l'Université de Montreal, 1966. (1966) MR0250140
  2. E. A. Coddington N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York-Toronto-London 1955. Russian translation, Moscow, 1958. (1955) Zbl0064.33002MR0069338
  3. E. N. Dancer, Boundary value problems for weakly nonlinear ordinary differential equations, (to appear). Zbl0342.34007MR0430384
  4. E. N. Dancer, On the Dirichlet problem for weakly nonlinear elliptic partial differential equations, (to appear). Zbl0466.35038
  5. S. Fučík, Boundary value problems with jumping nonlinearities, Čas. pěst. mat., Prague, 1976. (1976) Zbl0332.34016MR0447688
  6. S. Fučík, Solvability and nonsolvability of weakly nonlinear equations, (to appear). Zbl0334.47042
  7. S. Fučík J. Nečas J. Souček V. Souček, Spectral analysis of nonlinear operators, JČSMF, Prague, 1973. (1973) Zbl0268.47056
  8. A. Kufner O. John S. Fučík, Function spaces, Academia, Prague, 1977. (1977) Zbl0364.46022MR0482102
  9. J. Nečas, Les métodes directes en théorie des équations elliptiques, Academia, Prague, 1967. (1967) MR0227584
  10. A. E. Taylor, Introduction to functional analysis, 6th Ed., J. Wiley and Sons, New York, 1967. (1967) MR0098966

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.